Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 352, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 3, 2009, 9:19 PM MDT for Cherry County, Nebraska. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2009, 9:19 PM MDT (03:19 UTC)
- Expired
- Aug 3, 2009, 10:00 PM MDT
- In force
- 41 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
County Cherry County, NE
The radar
The North Platte radar (KLNX), 64 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 7:02 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2272 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 2086 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 040319
SVRLBF
NEC031-040400-
/O.NEW.KLBF.SV.W.0352.090804T0319Z-090804T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
919 PM MDT MON AUG 3 2009
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1000 PM MDT
* AT 918 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
EAST OF INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD...OR 35
MILES NORTHWEST OF MULLEN...AND MOVING SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SPECKEL MEIR LAKE BY 935 PM MDT...
8 MILES NORTHEAST OF WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE
MIDDLE LOUP RIVER BY 940 PM MDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT
TUESDAY MORNING FOR WESTERN NEBRASKA.
&&
LAT...LON 4222 10095 4209 10102 4209 10155 4234 10179
4249 10126
TIME...MOT...LOC 0319Z 307DEG 23KT 4236 10156
$$
CDC2 follow-up statements
000
WWUS53 KLBF 040334
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
934 PM MDT MON AUG 3 2009
NEC031-040400-
/O.CON.KLBF.SV.W.0352.000000T0000Z-090804T0400Z/
CHERRY NE-
934 PM MDT MON AUG 3 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR SOUTH CENTRAL CHERRY COUNTY...
AT 932 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF SPECKEL MEIR
LAKE TO INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD...OR ALONG
A LINE EXTENDING FROM 23 MILES NORTHWEST OF MULLEN TO 40 MILES
NORTHWEST OF MULLEN...MOVING EAST AT 15 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
8 MILES NORTH OF WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE
MIDDLE LOUP RIVER BY 1000 PM MDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT
TUESDAY MORNING FOR WESTERN NEBRASKA.
&&
LAT...LON 4222 10095 4209 10102 4209 10155 4234 10179
4249 10126
TIME...MOT...LOC 0333Z 288DEG 13KT 4234 10124 4233 10171
$$
CDC000
WWUS53 KLBF 040401
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1001 PM MDT MON AUG 3 2009
NEC031-040409-
/O.EXP.KLBF.SV.W.0352.000000T0000Z-090804T0400Z/
CHERRY NE-
1001 PM MDT MON AUG 3 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHERRY COUNTY
WILL EXPIRE AT 1000 PM MDT...
THESE THUNDERSTORMS HAVE WEAKENED. SMALL HAIL...GUSTY WINDS TO 50
MPH...VERY HEAVY RAIN AND FREQUENT LIGHTNING WILL CONTINUE AS THESE
STORMS MOVE EAST AND SOUTHEAST.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT
TUESDAY MORNING FOR WESTERN NEBRASKA.
LAT...LON 4222 10095 4209 10102 4209 10155 4234 10179
4249 10126
TIME...MOT...LOC 0359Z 288DEG 13KT 4231 10112 4230 10159
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:03 PM MDT, 7 hours 16 minutes earlier.
Area forecast discussion, Aug 3, 2:03 PM MDT, 7 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 303 PM CDT MON AUG 03 2009 .SYNOPSIS... H5 ANALYSIS FROM THIS MORNING INDICATING A TROUGH ANCHORED OVER THE EASTERN CONUS...RIDGING AND AN UPPER LEVEL HIGH ALONG THE AZ/NM BORDER...STRONG BERMUDA HIGH AND A TROUGH ALONG THE PACIFIC COAST. AT THE SURFACE...A COLD FRONT EXTENDED SWD FROM SURFACE LOW PRESSURE OVER SWRN ONTARIO...INTO NRN SD. TEMPERATURES AT 2 PM CDT WERE IN THE MID TO UPPER 80S OVER WESTERN AND NORTH CENTRAL NEBRASKA. && .DISCUSSION... NEAR TERM...TONIGHT THROUGH THURSDAY...MAIN FORECASTING CHALLENGE OVER THE NEXT THREE DAYS DEALS WITH PRECIPITATION CHANCES AND CONVECTION RESULTING FROM DISTURBANCES OVER TOPING THE RIDGE OFF TO THE WEST. FOR TONIGHT...UPSTREAM DISTURBANCE PER WV IMAGERY...WILL CROSS WYOMING AND COLORADO...EMERGING OVER WRN NEBRASKA BY 00Z TONIGHT. THOUGH PRECIPITATION CHANCES LOOK FAVORABLE OVER THE ENTIRE FORECAST AREA...AM FAVORING THE NRN ZONES AS A COLD FRONT (CURRENTLY OVR THE SD/ND BORDER)...WILL APPROACH NRN NEBRASKA BY MIDNIGHT. THIS FRONT WILL SERVE AS THE BOUNDARY LAYER FOCAL POINT WHICH SEEMS TO BE LACKING ATTM...PER ISOLATED POPCORN LIKE CONVECTION OFF TO THE WEST. DEEP SHEAR BETTER THAN 40 KTS RESIDES NORTH OF THE INTERSTATE FOR TONIGHT...SO SEVERE THREAT SHOULD BE CONFINED TO LOCATIONS NORTH OF THE INTERSTATE. FCST SOUNDINGS FROM NRN NEBRASKA ARE INDICATIVE OF LARGE HAIL AND DAMAGING WINDS...AS THE BOUNDARY FOCUS SHOULDNT BE A PLAYER TILL OVERNIGHT TONIGHT. THE COLD FRONT WILL PASS THROUGH NORTHERN AND EASTERN SECTIONS OF THE FORECAST AREA OVERNIGHT TONIGHT...BEFORE STALLING ACROSS THE CENTRAL CWA TOMORROW. SERLY WINDS WILL PUSH MOISTURE INTO THE CENTRAL AND WESTERN PANHANDLE TOMORROW. THETA E RIDGING..ABUNDANT LOW LEVEL MOISTURE...AND A WEAK AFTERNOON CAP...WILL LEAD TO THUNDERSTORM INITIATION OFF TO THE WEST LATE TOMORROW AFTERNOON. THIS ACTIVITY WILL LIFT TO THE ESE TUESDAY EVENING...IMPACTING THE FORECAST AREA. BULK OF THE SEVERE WEATHER TOMORROW AND TOMORROW NIGHT...SHOULD STAY WEST OF HIGHWAY 83...HOWEVER IF THE FRONT DECIDES TO STALL FURTHER EAST...LOCATIONS EAST OF THIS ROUTE WILL SEE THEIR CHANCES FOR SEVERE WEATHER INCREASE. ROUNDS OF THUNDERSTORMS ARE POSSIBLE LATE WEDNESDAY AND THURSDAY ACROSS PORTIONS OF THE FORECAST AREA AS THE PERSISTENT UPPER LEVEL HIGH SLOWLY TRANSITIONS EAST ACROSS THE SRN ROCKIES. TIMING OF PRECIPITATION WILL BE PROBLEMATIC AS IT WILL BE DEPENDENT ON WAVE TIMING. HOWEVER...FEEL BETTER CHANCES WILL BE ACROSS THE NORTH AS A FRONTAL BOUNDARY WILL STALL ACROSS THE DAKOTAS. LONG TERM...THURSDAY NIGHT THROUGH MONDAY...RIDGING ALOFT WHICH IS LOCKED IN OVER THE FOUR CORNERS AND INTERMOUNTAIN WEST...WILL TRANSITION EWD LATE IN THE WEEK AS A DEEP TROUGH OF LOW PRESSURE LIFTS INTO NRN CA AND NEVADA. BASED ON THE LATEST 12Z GFS FROM THIS MORNING...A DECENT POTENTIAL EXISTS FOR A TORCH OUT ON FRIDAY AND SATURDAY...WITH H85 TEMPS ECLIPSING 35C IN THE SOUTHWEST. UTILIZED HPC TEMPS AS A STARTING POINT...BOOSTING THEM 2 TO 4 DEGREES BASED ON THE H85 TEMP REGIME BOTH DAYS. FOR THE SUNDAY AND MONDAY TIME PERIODS...ABOVE NORMAL TEMPS WILL CONTINUE...EVEN WITH EVIDENCE OF A WEAK FROPA EARLY SUNDAY. ENSEMBLE FCSTS CONTINUE TO INDICATE A PERSISTENT TROUGH OVER THE PACIFIC COAST WHICH WOULD FAVOR DOWNSTREAM RIDGING ACROSS THE CENTRAL AND EASTERN CONUS. OTHER EVIDENCE FOR ABOVE NORMAL TEMPS EARLY NEXT WEEK IS THE TRANSITION TO A POSITIVE PHASE OF THE NORTH ATLANTIC OSCILLATION...WHICH FAVORS INCREASED RIDGING ACROSS THE CENTRAL CONUS AND RESULTANT WARM TEMPS. && .AVIATION... PROGRESSIVE NORTHWEST FLOW WILL CAUSE THE NEXT IN A SERIES OF SHORT WAVES TO MOVE OVER THE REGION THIS EVENING/OVERNIGHT. MAIN AREA OF CONCERN WILL BE NORTHERN NEBRASKA....INCLUDING THE KVTN AREA...ALTHOUGH SW NEBRASKA AND KLBF DOES HAVE THE POTENTIAL TO SEE SOME STORMS. IN GENERAL VFR CONDITIONS CAN BE EXPECTED...AS IS THE GOING FORECAST THROUGH THE PERIOD...HOWEVER ANY THUNDERSTORM THAT DEVELOPS WILL BE CAPABLE OF BRIEF IFR CONDITIONS...FROM VSBY IN HEAVY RAIN. THE TAF WILL BE AMENDED TO ACCOUNT FOR THESE CONDITIONS AS TIMING THESE SHORT PERIODS ARE DIFFICULT BEYOND A COUPLE OF HOURS. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE .AVIATION...MASEK .SHORT AND LONG TERM...BUTTLER
Hazardous weather outlook, Aug 3, 7:24 PM MDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 824 PM CDT MON AUG 3 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-050130- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 824 PM CDT MON AUG 3 2009 /724 PM MDT MON AUG 3 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. WITH MODERATE INSTABILITY AND FAVORABLE WIND PROFILES IN PLACE ACROSS THE SANDHILLS AND NORTH CENTRAL NEBRASKA...SEVERE THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE THROUGH THE EVENING HOURS WEST OF HIGHWAY 183...NORTH OF INTERSTATE 80. THIS THREAT WILL SHIFT TO AREAS MAINLY EAST OF HIGHWAY 183 AFTER MIDNIGHT. LARGE HAIL...POSSIBLY AROUND GOLF BALL SIZE IN THE STRONGEST STORMS...AND DAMAGING WIND GUSTS OVER 60 MPH WILL BE POSSIBLE WITH THESE STORMS. AREAS ACROSS THE SOUTHERN PANHANDLE INTO SOUTHWEST NEBRASKA SOUTH OF INTERSTATE 80 SHOULD MAINLY SEE ISOLATED THUNDERSTORM DEVELOPMENT...WITH A LIMITED THREAT OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORM DEVELOPMENT AGAIN OVER WESTERN AND NORTH CENTRAL NEBRASKA ON TUESDAY AND WEDNESDAY AFTERNOON AND EVENING ALONG A STATIONARY BOUNDARY AS WEAK WAVES MOVE THROUGH NORTHWEST FLOW. THE MAIN THREAT AREA IS ALONG AND NORTH OF INTERSTATE 80 NORTH TO THE SOUTH DAKOTA BORDER. THE MAIN THREAT WITH THUNDERSTORMS THAT DEVELOP WILL BE LARGE HAIL AND DAMAGING WINDS. NORTHWEST FLOW ALOFT WILL KEEP WEAK WAVES MOVING ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THROUGH THE WEEK. ISOLATED TO SCATTERED THUNDERSTORMS WILL AFFECT MAINLY NORTHERN NEBRASKA. NO WIDESPREAD SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE 13
In the hours before
Local storm report, Aug 3, 8:29 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
929 PM CDT MON AUG 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 5 ENE WHITMAN 42.07N 101.45W
08/03/2009 E1.00 INCH GRANT NE PUBLIC
HAIL UP TO THE SIZE OF QUARTERS LASTED BETWEEEN 5 AND 10
MINUTES.
&&
CJSLocal storm report, Aug 3, 8:45 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
945 PM CDT MON AUG 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM TSTM WND GST 21 SW MERRIMAN 42.71N 101.99W
08/03/2009 M67.00 MPH CHERRY NE MESONET
&&
CJSLocal storm report, Aug 3, 8:48 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
948 PM CDT MON AUG 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 9 NE GORDON 42.90N 102.08W
08/03/2009 E2.50 INCH CHERRY NE TRAINED SPOTTER
TENNIS BALL SIZE HAIL.
0855 PM HAIL 8 NE GORDON 42.89N 102.09W
08/03/2009 E1.75 INCH SHERIDAN NE PUBLIC
GOLF BALL SIZE HAIL BROKE OUT ALL OF THE WINDOWS ON THE
NORTH SIDE OF A HOME...AND ALSO CAUSED ROOF DAMAGE.
&&
CJSLocal storm report, Aug 3, 8:53 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
953 PM CDT MON AUG 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM TSTM WND GST 21 SW MERRIMAN 42.71N 101.99W
08/03/2009 M62 MPH CHERRY NE MESONET
WINDS IN EXCESS OF 60 MPH LASTED AT LEAST FROM 903 PM
UNTIL 924 PM CDT.
&&
CJSLocal storm report, Aug 3, 8:54 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
954 PM CDT MON AUG 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 28 S MERRIMAN 42.52N 101.70W
08/03/2009 E1.00 INCH CHERRY NE PUBLIC
0750 PM HAIL 32 S MERRIMAN 42.46N 101.70W
08/03/2009 M2.75 INCH CHERRY NE PUBLIC
0830 PM TSTM WND GST 40 SSE MERRIMAN 42.39N 101.40W
08/03/2009 E70.00 MPH CHERRY NE PUBLIC
THUNDERSTORM WIND GUSTS WERE BRIEFLY ESTIMATED TO BE
BETWEEN 60 AND 70 MPH. ACCOMPANIED BY NICKEL SIZE
HAIL...AS WELL AS HEAVY RAINFALL OF 1.10 INCHES.
0850 PM HAIL 12 N GORDON 42.98N 102.20W
08/03/2009 E1.00 INCH SHERIDAN NE PUBLIC
0850 PM HAIL 40 SW MERRITT RESERVOIR 42.24N 101.42W
08/03/2009 E0.75 INCH CHERRY NE PUBLIC
THE LARGEST HAIL WAS ESTIMATED TO BE NEAR PENNY SIZE.
0855 PM HAIL 8 NE GORDON 42.89N 102.09W
08/03/2009 E1.75 INCH SHERIDAN NE PUBLIC
GOLF BALL SIZE HAIL BROKE OUT ALL OF THE WINDOWS ON THE
NORTH SIDE OF A HOME...AND ALSO CAUSED ROOF DAMAGE.
0855 PM HAIL 9 NE GORDON 42.90N 102.08W
08/03/2009 E2.50 INCH CHERRY NE TRAINED SPOTTER
TENNIS BALL SIZE HAIL.
0903 PM TSTM WND GST 21 SW MERRIMAN 42.71N 101.99W
08/03/2009 M62.00 MPH CHERRY NE MESONET
WINDS IN EXCESS OF 60 MPH LASTED AT LEAST FROM 903 PM
UNTIL 924 PM CDT.
0905 PM HAIL 6 ENE GORDON 42.84N 102.09W
08/03/2009 E1.00 INCH SHERIDAN NE TRAINED SPOTTER
THE LARGEST HAIL STONES WERE QUARTER SIZE AS OF 905 PM
CDT.
0907 PM HAIL NE GORDON 42.81N 102.20W
08/03/2009 E2.50 INCH SHERIDAN NE PUBLIC
0915 PM HAIL 5 ENE WHITMAN 42.07N 101.45W
08/03/2009 E1.00 INCH GRANT NE PUBLIC
HAIL UP TO THE SIZE OF QUARTERS LASTED BETWEEEN 5 AND 10
MINUTES.
0924 PM HAIL 17 SW MERRIMAN 42.75N 101.94W
08/03/2009 E1.00 INCH CHERRY NE PUBLIC
0924 PM TSTM WND GST 21 SW MERRIMAN 42.71N 101.99W
08/03/2009 M67.00 MPH CHERRY NE MESONET
&&
CJSLocal storm report, Aug 3, 9:05 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1005 PM CDT MON AUG 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 17 WSW MULLEN 41.95N 101.35W
08/03/2009 E1.25 INCH HOOKER NE TRAINED SPOTTER
HALF DOLLAR SIZE HAIL AT THE DISMAL RIVER GOLF COURSE.
THE HAIL LASTED APPROXIMATELY 10 MINUTES.
&&
CJSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 6:39 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 51 min |
| Aug 3, 7:27 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Aug 3, 7:38 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 26 min |
| Aug 3, 7:44 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 46 min |
| Aug 3, 8:09 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 66 min |
| Aug 3, 8:27 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Aug 3, 8:35 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 40 min |
| Aug 3, 9:06 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, McPherson | 39 min |
| Aug 3, 9:14 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 46 min |
| Aug 3, 9:25 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 50 min |
| Aug 3, 9:45 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 60 min |
| Aug 3, 9:57 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 36 min |
| Aug 3, 10:16 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 44 min |
| Aug 3, 10:41 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, Lincoln, Logan, McPherson, Thomas | 49 min |
| Aug 3, 10:57 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 33 min |
| Aug 3, 11:16 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Keya Paha | 29 min |
| Aug 3, 11:30 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Frontier, Lincoln, Logan | 45 min |
| Aug 4, 12:17 AM MDT | Severe Thunderstorm Warning | LBF | Custer, Frontier, Lincoln | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.